# SDR ABXA20160323051

- Difficulty date: March 23, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T220917
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE AIR LOAD RIB LOWER STRUT AT APPROX OSS 575, OTBD OF NR 4 SLAT INBD AUX TRACK HAS CORROSION UNDER NUTPLATE.  R & R AIR LOAD RIB AT OSS 575 IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 114T2209-17, PART NAME AIR LOAD STRUT, SN NSN, WS LOCATION FROM 575 - 575.  ACFT WAS GNDED.
